# SDR CA150701003

- Difficulty date: May 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, E

## Discrepancy

(CAN) UPON TAKEOFF ROLL, PILOT HEARD A CHATTERING NOISE FROM THE ENG.  TAKEOFF WAS ABORTED & ACFT RETURNED TO STAND WITHOUT FURTHER INCIDENT.  ENG WAS SHUTDOWN & A RESTART ATTEMPTED SOME TIME LATER.  PROPELLER WOULD NOT ROTATE.  ENGINEERS WERE DISPATCHED TO ACFT, WITH SOME DEBRIS NOTED THROUGH THE EXHAUST STACK.  THE POWER SECTION MODULE WAS REMOVED & SENT TO SHOP FOR TEARDOWN.  UPON TEARDOWN, ONE PT BLADE WAS FOUND LIBERATED AT MID-POINT OF BLADE.  PT DISK & BLADE SET WILL BE SENT TO MFG SERVICE.  INVESTIGATION FURTHER ANALYSIS.
